# SDR UALA2013071605001

- Difficulty date: July 14, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 48,279 hours, 10,434 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Flex Hose
- Condition: Deteriorated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LPT-HPT, TCC, ACC COOLING FLEX HOSE ( AT 3 O'CLOCK POS) DETERIORATED.  HOSE BRANCHES OFF THE IGN COOLING DUCT.  REPLACED TUBE ASSY.
